# SDR SWAA2012121010371

- Difficulty date: November 28, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,612 hours, 12,957 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 31421003
- Part serial: 4284001
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AFT CORD DAMAGED ON UPPER O/B SIDE.  REMOVED AND REPLACED NR 2 ENGINE INLET COWL PER M/M.  P/N ON: 314-2100-3 S/N ON: 2492001 / PN OFF: SN OFF
